# SDR AALA202109092943

- Difficulty date: August 30, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 21,658 hours, 10,287 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P2573CC
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT FLIGHT CREW REPORTED A DIRTY / MUSTY SMELL AND SMELL DISAPPEARED WHEN THE #1 PACK WAS TURNED OFF. MAINTENANCE FOUND OIL LEAK AT THE APU OIL COOLING FAN AND APU OIL COOLER. REPLACED APU OIL COOLER PER AMM 49-91-44. (INITIAL REPORT AALA202108311356) ALSO REPLACED APU OIL COOLING FAN PER AMM 49-52-51.
